Journal of Theoretical Probability

, Volume 30, Issue 2, pp 581–593 | Cite as

Generalized Wasserstein Distance and Weak Convergence of Sublinear Expectations



In this paper, we define the generalized Wasserstein distance for sets of Borel probability measures and demonstrate that weak convergence of sublinear expectations can be characterized by means of this distance.


Sublinear expectations Weak convergence Kantorovich–Rubinstein duality formula Wasserstein distance 

Mathematics Subject Classification (2010)

60A10 60B10 



The authors gratefully acknowledge helpful suggestions and comments from both the associate editor and the anonymous reviewer. X. Li is supported by the China Postdoctoral Science Foundation (No. 2014M561907) and the Fundamental Research Funds of Shandong University (No. 2014GN007); Y. Lin is supported by the European Research Council (ERC) under Grant FA506041 and by the Austrian Science Fund (FWF) under Grant P25815.


  1. 1.
    Denis, L., Hu, M., Peng, S.: Function spaces and capacity related to a sublinear expectation: application to \(G\)-Brownian motion paths. Potential Anal. 34(2), 139–161 (2011)MathSciNetCrossRefMATHGoogle Scholar
  2. 2.
    Epstein, L., Ji, S.: Ambiguous volatility and asset pricing in continuous time. Rev. Financ. Stud. 26(7), 1740–1786 (2013)CrossRefGoogle Scholar
  3. 3.
    Huber, P.: Robust Statistics. Wiley, New York (1981)CrossRefMATHGoogle Scholar
  4. 4.
    Lebedev, A.: On monotone dominated sublinear functionals on the space of measurable functions. Sibirski\(\check{\text{ i }}\) Matematichesk\(\check{\text{ i }}\) Zhurnal 33(6), 94–105 (1991)Google Scholar
  5. 5.
    Peng, S.: A new central limit theorem under sublinear expectations. arXiv:0803.2656v1 (2008)
  6. 6.
    Peng, S.: Nonlinear expectations and stochastic calculus under uncertainty. arXiv:1002.4546 (2010)
  7. 7.
    Peng, S.: Tightness, weak compactness of nonlinear expectations and application to CLT. arXiv:1006.2541 (2010)
  8. 8.
    Sion, M.: On general minimax theorems. Pac. J. Math. 8(1), 171–176 (1958)MathSciNetCrossRefMATHGoogle Scholar
  9. 9.
    Villani, C.: Topics in Optimal Transportation. American Mathematical Society, Providence (2003)CrossRefMATHGoogle Scholar
  10. 10.
    Villani, C.: Optimal Transport: Old and New. Springer, New York (2008)MATHGoogle Scholar
  11. 11.
    Vorbrink, J.: Financial markets with volatility uncertainty. J. Math. Econ. 53, 64–78 (2014)MathSciNetCrossRefMATHGoogle Scholar

Copyright information

© Springer Science+Business Media New York 2015

Authors and Affiliations

  1. 1.Institute for Advanced Research and School of MathematicsShandong UniversityJinanChina
  2. 2.Fakultät für MathematikUniversität WienWienAustria

Personalised recommendations